MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device's display was frozen on startup.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The display was the cause of the reported issue.The customer will proceed with repairs when the part becomes available.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18776950
Report Number0003015876-2024-00425
Device Sequence Number18238402
Product Code MKJ
UDI-Device Identifier00883873979020
UDI-Public00883873979020
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown